SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!

Voltaren causing bleeding ulcers

Started by WBIA2009 on 03/30/2010 9:44am

Suffering from osteoarthritis (knee and back)...

I've been taking Voltaren (Diclofinac) for the pain, but it has caused a bleeding ulcer. I'm looking for another medication that won't do this number on my stomach. I'm curious if anyone has any better experiences. Since going off of Voltaren, I'm now on Tylenol & Tramadol HCL 50mg tab akyma. Thank you so much.

Do you find this discussion helpful?
0

3 Responses

Like/Dislike
0

I would try Limbrel. A good friend of mine fell off a horse and did severe damage to her body and couldnt tolerate opioids. She is in the pharma industry and new of Limbrel and asked her doc to prescribe it and she swears by it now. My understanding is it has the best tolerability profile of the major pain meds.

Like/Dislike
0

HI WBIA 2009,
HAVE YOU TRIED VOLTAREN GEL? IT IS DICLOFENAC SODIUM TOPICAL GEL 1%
IT,S FOR PEOPLE THAT CAN NOT TAKE THE PILLS. WILL NO CAUSE ULSERS. RUB IT IN 4 TIMES A DAY TO THE PAINFUL AREA.. TRAMADOL IS JUST A PAIN KILLER AND NOT FOR INFLAMATION. WORKS FOR ME WITH NO SIDE EFFECTS.

Like/Dislike
0

Hello, thank you for your thoughts, and for taking the time to answer. My doctor gave me a sample of the Voltaren Gel. And I believe it does help settle the "owie" down, with none of the ulcer side effects. I know my heel hasn't bothered me since I used it once there. My back also seems to settle down when I use it. I actually haven't used it real regularly, though. About Limbrel, I gave to the doctor information on the med (he didn't know about it). He said it was so new and hasn't yet come out with the generic form. Therefore, it s VERY expensive. It sounds so interesting, being a prescription medical food product , so I hope to perhaps use it in the future--or at least ask about it again. It is encouraging to know there is research still going on re: arthritis. Take care.

SHOW MAIN MENU
SHOW SUB MENU
Cancel
Delete